# SDR C2XA03CL134

- Difficulty date: August 4, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14431
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE BOTH OVERWING EXTERIOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 POWER SUPPLY AND THE RIGHT OVERWING LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
